MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.0/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.0/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ous mdr - while connecting the indeflator to the hub of the pantera pro balloon catheter a hub fracture was noticed.
 
Additional Manufacturer Narrative
A technical analysis of the returned instrument and a review of the manufacturing history were conducted to evaluate whether there was any deviation that could account for the reported event.The technical investigation of the returned device revealed that the hub has fractured about 3.4cm distal to its proximal end.No flaw is seen that might have a preconditioning for a crack and fracture of the hub.The fracture surfaces appear like an overload fracture.During simulation a similar fracture side could only be induced by bending the hub with high bending force.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.A pre-existing damage of the hub would have been detected.Based on the conducted investigations of the device being subject to this complaint no material or manufacturing related root cause could be identified.

Brand Name
PANTERA PRO 2.0/15
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8595440
Report Number1028232-2019-01902
Device Sequence Number2294312
Product Code LOX
UDI-Device Identifier07640130437043
UDI-Public07640130437043
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2021
Device Model Number393300
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05180079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1